# SDR DALA2023061304831

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 92,040 hours, 38,434 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 4R DOOR SLIDE FELL OFF. CORRECTIVE ACTION: R SLIDE INSPECTED, NO DAMAGE NOTED. INSTALLED PER B757 AMM 25-66. R/I TASKS C/W PER B757 AMM 25-66. VERIFIED SAFETY SLIDE INFLATION CYLINDER PIN REMOVED AND STOWED. (4736436)
